Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What medicine is there for itching in genital area ?

hello ma am, this is shalini gupta (age 27) . i have itching problem near genital organ. i m nt married... so i m worried about it... how to get relief...and in my uterus there is hypoechoic mass... is this problem due to it???
Asked On : Wed, 6 Jul 2011
Answers:  3 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
It seems that you might have fungal infection on the part.
You might have dermatitis due to some allergy to toilet articles like tissue paper,soap or other things.
You should think of vulvo vaginitis due to improper hygiene of local part.
Consult gynaec and take her advice,
Apply antifungal or triple action cream locally.
Take some anti histamine.
ok and bye.
Answered: Wed, 6 Jul 2011
I find this answer helpful
  User's Response
thank you sir
Answered: Wed, 6 Jul 2011
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
This itching has got no relation to your hypoechoic uterine mass. In this season moistness is retained in folds that provide congenial atmosphere for fungal growth.So dust talcum regularly to avoid moistness.
Answered: Wed, 6 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor